| Model Number |
8888145041P |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the installation of a tunneled catheter, the right femoral catheter did not provide flow, requiring it to be reinstalled.The catheter was not repaired, and there was no leak.A tego was not utilized, and there was no luer adapter issue.The product was replaced.No medical or surgical intervention was needed to prevent permanent impairment of function.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.